MAUDE Adverse Event Report: LAMIDEY NOURY MEDICAL BIPOLAR ELECTRODE / VAPORIZATION (SIDE LOAD; ROUND FITTING ; FR26); ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

LAMIDEY NOURY MEDICAL BIPOLAR ELECTRODE / VAPORIZATION (SIDE LOAD; ROUND FITTING ; FR26); ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number MVVS
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Bipolar electrode was being used, and an error code appeared on the bipolar machine.We then turned the machine off and unplugged the electrode and retried it.The error code reappeared and we obtained a new bipolar electrode and turned the machine off and on again.After getting a new electrode, the machine was working fine.The faulty bipolar will be given to materials with the file number attached.

Brand Name
BIPOLAR ELECTRODE / VAPORIZATION (SIDE LOAD; ROUND FITTING ; FR26)
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
LAMIDEY NOURY MEDICAL
3020 nw 82nd avenue
miami doral FL 33122
MDR Report Key24413523
Report Number24413523
Device Sequence Number10577496
Product Code GEI
UDI-Device Identifier03665415002253
UDI-Public(01)03665415002253
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2026
Report Date (Section F) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMVVS
Device Catalogue NumberMVVS
Device Lot Number2527-2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/17/2026